Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Hermann Minkowski
Title: Geometrie der Zahlen
Additional book information: Zweite Lieferung. 1910. viii + 15 pages. B. G. Teubner, Leipzig und Berlin.

Review Information:

Reviewer: L. E. Dickson
Journal: Bull. Amer. Math. Soc. 21 (1914), 131-132
DOI: https://doi.org/10.1090/S0002-9904-1914-02597-2